You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1955-1956/15/2
Linear functionals over the space of functions continuous in an open interval
Download
PDF
- Linear functionals over the space of functions continuous in an open interval
Article
Original scientific text
Title
Linear functionals over the space of functions continuous in an open interval
Authors
Julian Musielak
1
,
Władysław Orlicz
1
Affiliations
Poznań, Poland
Studia Mathematica
1955-1956/15/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
216-224
Main language of publication
English
Published
1956
Exact and natural sciences
mathematics